Can I Take Both Accutane and Adderall ?


Doctor Answers 1

There is no cross-reaction between Accutane and Adderall

One of the potential side effects of Accutane are mood alterations.  If a patient has those, I do require a clearance by a psychiatrist that the patient is able to take Accutane.

Adderall is an ADD or ADHD medication.  If you do not have mood alterations, there should not be a problem with taking both medications.  Do discuss the fact that you are taking Adderall with your dermatologist.


Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

There is no cross-reaction between Accutane and Adderall

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

One of the potential side effects of Accutane are mood alterations.  If a patient has those, I do require a clearance by a psychiatrist that the patient is able to take Accutane.

Adderall is an ADD or ADHD medication.  If you do not have mood alterations, there should not be a problem with taking both medications.  Do discuss the fact that you are taking Adderall with your dermatologist.


Short Hills Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.